# SDR WRLA2007134

- Difficulty date: December 10, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510003205
- Part serial: 0383
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING OVEN OPERATIONS, ELECTRICAL BURNING ODOR DETECTED.  OVEN SHUT OFF AND BREAKERS PULLED.  ODOR WENT AWAY.  REMOVED AND REPLACED OVEN IAW MM 25-35-10.  OPS CHECK GOOD.
